# SDR SWAA2025020584639

- Difficulty date: January 9, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500I AND STR21L AT FWD CARGO COMPARTMENT 2024-779434 <[01].  REPLACED GUSSET LOCATED BS500I AND STR21L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G; AND DWG 143A7902 SHEET 257 REV B. SEE INDIVIDUAL SIGN OFFS BELOW.; [02].  REPLACED GUSSET LOCATED BS500I AND STR21L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G; AND DWG 143A7902 SHEET 257 REV B. SEE INDIVIDUAL SIGN OFFS BELOW.
